# SDR SWAA075781

- Difficulty date: November 14, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 63,749 hours, 54,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27028
- Condition: Broken
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LEFT OVERWING EMERGENCY EXIT LIGHT ASSY BROKEN.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY EXIT LIGHT PER MM.
